Volume 20, issue 7 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Fundamental groups of formal Legendrian and horizontal embedding spaces

Eduardo Fernández, Javier Martínez-Aguinaga and Francisco Presas

Algebraic & Geometric Topology 20 (2020) 3219–3312
Bibliography
1 J Adachi, Classification of horizontal loops in the standard Engel space, Int. Math. Res. Not. 2007 (2007) MR2337032
2 C C Adams, The knot book: an elementary introduction to the mathematical theory of knots, Freeman (1994) MR1266837
3 V I Arnold, S M Gusein-Zade, A N Varchenko, Singularities of differentiable maps, I : The classification of critical points, caustics and wave fronts, 82, Birkhäuser (1985) MR777682
4 D Bennequin, Entrelacements et équations de Pfaff, from: "IIIe rencontre de géométrie du Schnepfenried, I", Astérisque 107, Soc. Math. France (1983) 87 MR753131
5 R Budney, A family of embedding spaces, from: "Groups, homotopy and configuration spaces" (editors N Iwase, T Kohno, R Levi, D Tamaki, J Wu), Geom. Topol. Monogr. 13, Geom. Topol. Publ. (2008) 41 MR2508201
6 R Casals, Á del Pino, Classification of Engel knots, Math. Ann. 371 (2018) 391 MR3788852
7 Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441 MR1946550
8 F Ding, H Geiges, The diffeotopy group of S1 × S2 via contact topology, Compos. Math. 146 (2010) 1096 MR2660686
9 Y Eliashberg, Classification of contact structures on 3, Int. Math. Res. Not. 1993 (1993) 87 MR1208828
10 Y Eliashberg, M Fraser, Topologically trivial Legendrian knots, J. Symplectic Geom. 7 (2009) 77 MR2496415
11 Y Eliashberg, N Mishachev, Introduction to the h–principle, 48, Amer. Math. Soc. (2002) MR1909245
12 J B Etnyre, Legendrian and transversal knots, from: "Handbook of knot theory" (editors W Menasco, M Thistlethwaite), Elsevier (2005) 105 MR2179261
13 J B Etnyre, K Honda, Knots and contact geometry, I : Torus knots and the figure eight knot, J. Symplectic Geom. 1 (2001) 63 MR1959579
14 D Fuchs, S Tabachnikov, Invariants of Legendrian and transverse knots in the standard contact space, Topology 36 (1997) 1025 MR1445553
15 H Geiges, Horizontal loops in Engel space, Math. Ann. 342 (2008) 291 MR2425143
16 H Geiges, An introduction to contact topology, 109, Cambridge Univ. Press (2008) MR2397738
17 A E Hatcher, A proof of the Smale conjecture, Diff(S3) O(4), Ann. of Math. 117 (1983) 553 MR701256
18 A Hatcher, Spaces of knots, preprint (1999) arXiv:math/9909095
19 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
20 M W Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. 93 (1959) 242 MR119214
21 K Igusa, Higher singularities of smooth functions are unnecessary, Ann. of Math. 119 (1984) 1 MR736559
22 T Kálmán, Contact homology and one parameter families of Legendrian knots, Geom. Topol. 9 (2005) 2013 MR2209366
23 S Lang, Fundamentals of differential geometry, 191, Springer (1999) MR1666820
24 J Milnor, Morse theory, 51, Princeton Univ. Press (1963) MR0163331
25 P Ozsváth, Z Szabó, D Thurston, Legendrian knots, transverse knots and combinatorial Floer homology, Geom. Topol. 12 (2008) 941 MR2403802
26 Á del Pino, F Presas, Flexibility for tangent and transverse immersions in Engel manifolds, Rev. Mat. Complut. 32 (2019) 215 MR3896677
27 J M Sabloff, M G Sullivan, Families of Legendrian submanifolds via generating families, Quantum Topol. 7 (2016) 639 MR3593565